MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584030
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report pertains to one of two dreamtome rx 49 used in the same patient and procedure.It was reported to boston scientific corporation that a dreamtome rx 49 was attempted to be used during a sphincterotomy procedure performed on (b)(6) 2025.During the procedure, the cutting wire broke into two.The same problem occurred with the second dreamtome rx 49.The procedure was completed with a third medical device from a different reference.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
Note: this report pertains to one of two dreamtome rx 49 used in the same patient and procedure.It was reported to boston scientific corporation that a dreamtome rx 49 was attempted to be used during a sphincterotomy procedure performed on (b)(6) 2025.During the procedure, the cutting wire broke into two.The same problem occurred with the second dreamtome rx 49.The procedure was completed with a third medical device from a different reference.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results.The returned dreamtome rx 49 was analyzed, and a visual inspection found that the cutting wire was blackened, kinked and broken at 10 mm from the proximal pierce hole.The device returned without a guidewire.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire break was confirmed.The results of the analysis performed on the returned device found that the cutting wire was kinked and broken at 10 mm from the proximal pierce hole.It is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.The break in the cutting wire could have been generated if there was contact between the device and the scope during energization or if the device exceeded the maximum of voltage during procedure.Also, energizing the device prior to performing sphincterotomy can compromise the cutting wires integrity, causing premature cutting wire fatigue.Once the cutting wire breaks, any attempt to remove the device from the scope can bend the cutting wire as observed in the product analysis.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.A labeling review was performed, and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
DREAMTOME RX 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23962242
Report Number3005099803-2026-00031
Device Sequence Number18454155
Product Code KNS
UDI-Device Identifier08714729778257
UDI-Public(01)08714729778257(17)271219(10)35520092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584030
Device Catalogue NumberM00584030
Device Lot Number0035520092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight60 KG